# SDR SWIA202161640

- Difficulty date: August 23, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH MLG TRUNNION FASTENER HOLE # 17 HAS INDICATION NOTED .100 LONG 70%FSH O/B TO I/B DIRECTION TOWARDS MLG FAILED NDT INSPECTION    (C-CHECK RO 10/07/2021)   REPAIRED THE RH MLG TRUNNION FASTENER HOLE # 17 IAW MHIRJ REO 601R-57-21-3511 REV -- DATED 2021-09-16 AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 ATTACHED REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
